MathSciNet Relay Station
MathSciNet bibliographic data
MR2794616 (2012f:58076) 58J52
Huang, Rung-Tzung Twisted Cappell-Miller holomorphic and analytic torsions. Pacific J. Math. 251 (2011), no. 1, 81–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement